# SDR AALA2009032600978

- Difficulty date: March 26, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 29,141 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER 2 DOOR FLIGHT ATTENDANT SEAT EMERGENCY LIGHT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK.
